# SDR F3LA2009062200093

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 21,883 hours, 10,477 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 9024157042
- Part serial: 0132242
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DEN - PILOT REPORTED CABIN PRESSURE SAFETY VALVE OPEN ABOVE 37,000 FEET IN CRUISE.  MANUAL PRESSURE MODE OPERATED NORMALLY PER (ECAM) ELECTRONIC CENTRALIZED AIRCRAFT MONITORING.  EXCESSIVE CABIN DELTA P CAUSED ECAM.  DESCENDED TO 36,000 FT AND ENGAGED AUTO PRESSURE MODE.  BOTH AUTO PRESSURE SYSTEMS FAILED TO MAINTAIN NORMAL DELTA P AND CABIN ALTITUDE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SAFETY VALVE AND PERFORMED OPERATIONAL CHECK, REFERENCE AMM 21-31-52 PB 401 AND AMM 21-31-00-710-006.  MAINTENANCE ALSO PERFORMED OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING, REFERENCE AMM 21-31-00-710-002.
